MathSciNet Relay Station
MathSciNet bibliographic data
MR2110628 32Q20
Biquard, Olivier; Herzlich, Marc A Burns-Epstein invariant for ACHE 4-manifolds. Duke Math. J. 126 (2005), no. 1, 53–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement